# SDR HAIHEEA9868

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 206064637103
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE WILL FLUCTUATE 100 POUNDS IN LOW RANGE.
